# SDR REXA2016061001142

- Difficulty date: June 10, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT BETWEEN FS 672 TO FS 720.85 HAS SEVERAL AREAS OF CORROSION.  FABRICATED NEW SEAT RAIL IAW REO:670-53-00-343, REV M DATED 2015/10/19 AND INSTALLED IAW AMM 53-00-49-400-801-A07.
